# SDR ASAA0580313

- Difficulty date: June 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365533
- Condition: Broken
- Location: Fs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND CABIN FLOOR PANEL BROKEN.  REPLACED FLOOR PANEL.  (M)
